MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ESSENZ CONSOLE PLUS; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ESSENZ CONSOLE PLUS; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CONSOLE PLUS
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland has received a report concerning an essenz heart-lung machine (hlm) cockpit that briefly blacked out after the perfusionist reversed the pump direction during a procedure.No patient injury has been reported.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the essenz hlm system referenced in this report.The event occurred in zurich, switzerland.Livanova has been informed that the issue occurred after the perfusionist reversed the direction of the cardioplegia pump during the final stage of the procedure, in the early afternoon.It was further reported that the cockpit briefly blacked out for approximately two seconds before resuming normal functionality.The livanova logo did not appear upon recovery, and the perfusionist found the system already in bypass mode when the cockpit resumed operation.The investigation is currently ongoing.

Brand Name
ESSENZ CONSOLE PLUS
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24556530
Report Number9611109-2026-90082
Device Sequence Number9422022
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCONSOLE PLUS
Device Catalogue Number49-00-10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/10/2026
Date Device Manufactured07/02/2024
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown